RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 2002, Volume 57, Issue 1(343), Pages 185–190 (Mi umn493)  

This article is cited in 1 scientific paper (total in 5 paper)

Mathematical Events

Andrei Aleksandrovich Gonchar (on his 70th birthday)

A. A. Bolibrukh, A. G. Vitushkin, V. S. Vladimirov, E. F. Mishchenko, S. P. Novikov, Yu. S. Osipov, A. G. Sergeev, P. L. Ul'yanov, L. D. Faddeev, E. M. Chirka


DOI: https://doi.org/10.4213/rm493

Full text: PDF file (171 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 2002, 57:1, 191–198

Bibliographic databases:

Document Type: Personalia
MSC: 01A70

Citation: A. A. Bolibrukh, A. G. Vitushkin, V. S. Vladimirov, E. F. Mishchenko, S. P. Novikov, Yu. S. Osipov, A. G. Sergeev, P. L. Ul'yanov, L. D. Faddeev, E. M. Chirka, “Andrei Aleksandrovich Gonchar (on his 70th birthday)”, Uspekhi Mat. Nauk, 57:1(343) (2002), 185–190; Russian Math. Surveys, 57:1 (2002), 191–198

Citation in format AMSBIB
\Bibitem{BolVitVla02}
\by A.~A.~Bolibrukh, A.~G.~Vitushkin, V.~S.~Vladimirov, E.~F.~Mishchenko, S.~P.~Novikov, Yu.~S.~Osipov, A.~G.~Sergeev, P.~L.~Ul'yanov, L.~D.~Faddeev, E.~M.~Chirka
\paper Andrei Aleksandrovich Gonchar (on his 70th birthday)
\jour Uspekhi Mat. Nauk
\yr 2002
\vol 57
\issue 1(343)
\pages 185--190
\mathnet{http://mi.mathnet.ru/umn493}
\crossref{https://doi.org/10.4213/rm493}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1914558}
\zmath{https://zbmath.org/?q=an:1049.01518}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2002RuMaS..57..191B}
\transl
\jour Russian Math. Surveys
\yr 2002
\vol 57
\issue 1
\pages 191--198
\crossref{https://doi.org/10.1070/RM2002v057n01ABEH000493}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000176382300018}


Linking options:
  • http://mi.mathnet.ru/eng/umn493
  • https://doi.org/10.4213/rm493
  • http://mi.mathnet.ru/eng/umn/v57/i1/p185

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. A. Bolibrukh, A. A. Gonchar, I. V. Volovich, V. G. Kadyshevskii, A. A. Logunov, G. I. Marchuk, E. F. Mishchenko, S. M. Nikol'skii, S. P. Novikov, Yu. S. Osipov, L. D. Faddeev, D. V. Shirkov, “Vasilii Sergeevich Vladimirov (on his 80th birthday)”, Russian Math. Surveys, 58:1 (2003), 199–209  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
    2. D. V. Anosov, V. P. Leksin, “Andrei Andreevich Bolibrukh in life and science (30 January 1950 – 11 November 2003)”, Russian Math. Surveys, 59:6 (2004), 1009–1028  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
    3. S. I. Adian, O. V. Besov, A. A. Gonchar, M. I. Dyachenko, B. S. Kashin, S. M. Nikol'skii, M. K. Potapov, “Petr Lavrent'evich Ul'yanov (obituary)”, Russian Math. Surveys, 62:4 (2007), 767–773  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    4. A. I. Aptekarev, G. López Lagomasino, E. B. Saff, V. Totik, H. Stahl, “Andrei Aleksandrovich Gonchar (on his 80th birthday)”, Russian Math. Surveys, 66:6 (2011), 1209–1216  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    5. J. Cacoq, B. Calle Ysern, G. López Lagomasino, “Direct and Inverse Results on Row Sequences of Hermite–Padé Approximants”, Constr Approx, 2013  crossref  mathscinet  isi  elib
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:519
    Full text:160
    References:68
    First page:7

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2018